PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 85--88 (1989)
ON CLOSE-TO-CONVEX FUNCTIONS
D. K. ThomasDepartment of Mathematics and Computer Science, Swansea SA2\enskip 8PP, Wales, U.K.
Abstract: Well-known coefficient and length results for the class of univalent close-to-convex functions are extended to a subclass of close-to-convex functions of high order.
Classification (MSC2000): 30C45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts